# SDR 03FDEA00056

- Difficulty date: January 17, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A71281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT - BETWEEN BS 1139 - 1159, LONGERON 48L EDGE CORRODED.  REPAIRED AS PER FEDEX EA NR 1-5310-63144.
